# SDR SWAA2025022097416

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 35,061 hours, 16,915 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY AFT GIRT BAR RETAINER CLIP LOOSE<[01] RAI 1 EA LOOSE FASTENER ON FWD ENTRY AFT GIRT BAR RETAINER CLIP PER SRM 51-40-02.
